Two questions. Why would Axiron be bad for a post menopausal women (no history of breast cancer; lagging libido)? What specifically is harmful - if anything - about application of Axiron on a man's (or woman's) genitals?
I'm not sure where you have got your information.
Studies have shown transdermal testosterone (Axiron) appears to be an effective and safe therapy for postmenopausal women with low libido.
AXIRON can transfer from your body to others. This can happen if other people come into contact with the area where the axiron was applied.Signs of puberty that are not expected (for example, pubic hair) have happened in young children who were accidentally exposed to testosterone through skin to skin contact with men using topical testosterone products Applying Axiron to the armpits reduces the chance of this happening.
Skin reactions are also possible. For this reason you should also avoid applying axiron to sensitive areas such as your genitals.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2010 • 1 answer
Posted 2 Apr 2010 • 1 answer
Posted 2 Mar 2013 • 1 answer
Menopausal Disorders - Hot flashes and night sweats driving me nuts! Am trying i-cool now for almost
Posted 20 Oct 2013 • 1 answer
Posted 25 Jun 2015 • 2 answers